MAUDE Adverse Event Report: NUVASIVE, INC. SIMPLIFY® CERVICAL ARTIFICIAL DISC; PROSTHESIS, INTERVERTEBRAL DISC

NUVASIVE, INC. SIMPLIFY® CERVICAL ARTIFICIAL DISC; PROSTHESIS, INTERVERTEBRAL DISC
Model Number SM-6
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is unavailable for evaluation.The root cause cannot be determined at this time.A supplemental report will be submitted upon receipt of additional information to support this investigation.
 
Event or Problem Description
Failed 2 level ctdr revision to corpectomy.Removal of simplify disc due to subsidence, and osteolysis.

Brand Name
SIMPLIFY® CERVICAL ARTIFICIAL DISC
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk boulevard
san diego CA 92121
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key24547613
Report Number2031966-2026-00041
Device Sequence Number9404461
Product Code MJO
UDI-Device Identifier00843285100047
UDI-Public00843285100047
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P200022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSM-6
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Initial Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale
Patient Weight84 KG